# SDR SWAA2021081077600

- Difficulty date: May 4, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 48,498 hours, 28,916 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON REMOVABLE FAIRING HAS CRACK AT THE AFT END WHERE ROD SUPPORT IS ATTACHED. MARKED / REMOVED AND REPLACED AFT FAIRING SUPPORT BRACKET ASSY PER SRM 51-40-02. SEE WIPS AND TASKS FOR INDIVIDUAL SIGN OFFS.
